Maine, 2012

Damaging Winds in Maine, August 9, 2012

August 9, 2012 · NWS GYX · 3 events in 2 counties and zones

A stalled frontal boundary across northern New England was the focus for shower and thunderstorm activity during the afternoon and late evening of August 9th. A few cells became severe, producing mainly wind damage.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
3

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS GYX wrote it up.

A stalled frontal boundary across northern New England was the focus for shower and thunderstorm activity during the afternoon and late evening of August 9th. A few cells became severe, producing mainly wind damage.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before the first event at Aug 9, 12:03 PM EST, 1 hour 57 minutes earlier.

Area forecast discussion, Aug 9, 12:03 PM EST, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
103 PM EDT THU AUG 9 2012

.SYNOPSIS...
A WEAK COLD FRONT WILL SLOWLY SAG INTO NORTHERN NEW ENGLAND TODAY
WHERE IT WILL STALL THIS EVENING. LOW PRESSURE WILL DEVELOP ON
THIS BOUNDARY TONIGHT OVER THE OHIO VALLEY AND WILL TRACK
NORTHEAST INTO WESTERN NEW YORK ON FRIDAY...LIFTING THE FRONT BACK
NORTH INTO CANADA. LOW PRESSURE WILL SLOWLY DRIFT NORTHWARD OUT OF
WESTERN NEW YORK FRIDAY NIGHT THROUGH SATURDAY...DRIVING A COLD
FRONT THROUGH THE REGION SATURDAY NIGHT. A TROUGH OF LOW PRESSURE
WILL LINGER OVER THE AREA ON SUNDAY. HIGH PRESSURE WILL BUILD
SOUTH OF NEW ENGLAND SUNDAY NIGHT THROUGH MONDAY...SHIFTING
OFFSHORE ON TUESDAY. LOW PRESSURE WILL APPROACH NEW ENGLAND ON
WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
100 PM UPDATE...SHOWERS AND THUNDERSTORMS JUST BEGINNING TO POP IN THE
HUMID AIR ACROSS NORTHERN NEW ENGLAND. STRATUS EXTENDS FROM CAPE
ANN UP TO PENOBSCOT BAY SO THAT IS EXPECTED TO HUG THE COAST AS THE
ONSHORE FLOW IS IN FULL EFFECT. A FEW TWEAKS TO THE FORECAST
OTHERWISE NO SIGNIFICANT UPDATES IN THE NEAR TERM.

947 AM UPDATE...UPDATED FORECAST THIS MORNING TO RATCHET BACK
PRECIPITATION CHANCES THIS MORNING AND AFTERNOON AS CONVECTIVE
DEVELOPMENT IS LAGGING THE CURRENT OBSERVATIONS. ALSO BACKED OFF
THE PRECIPITATION AMOUNTS AS WELL. LOCALLY DENSE FOG IN A BANK
PACKED FROM COASTAL CUMBERLAND COUNTY INLAND ALMOST TO I-95 AND
EXTENDING ALL THE WAY UP THE COAST. EXPECT THIS TO PERSIST THROUGH
MIDDAY BEFORE EVENTUALLY LIFTING TO SEMI-TRANSPARENT STRATUS.

PREVIOUS DISCUSSION...WEAK COLD FRONT WILL SLOWLY SAG INTO NORTHERN NEW
ENGLAND TODAY WHERE IT WILL STALL. THIS BOUNDARY WILL BE THE FOCUS
FOR INCREASING SHOWER AND THUNDERSTORM ACTIVITY...ESPECIALLY
DURING THE AFTERNOON. SHOWERS AND SOME THUNDERSTORMS ARE ALREADY
MOVING THROUGH FAR NORTHERN ZONES EARLY THIS MORNING AND EXPECT
THIS ACTIVITY TO GRADUALLY DROP SOUTHEAST THROUGH THE MORNING
HOURS. FARTHER SOUTH...WILL SEE A MOSTLY SUNNY START TO THE
DAY...THEN INCREASING CLOUDS AND A CHANCE OF SHOWERS OR
THUNDERSTORMS. LOOKING FOR TEMPERATURES SIMILAR TO YESTERDAY IF
NOT A DEGREE OR TWO COOLER DUE TO CLOUDS. ONSHORE FLOW WILL AGAIN
KEEP IT COOLER AT THE COAST.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/...
EXPECT THUNDERSTORMS TO GRADUALLY DIE OUT WITH THE LOSS OF HEATING
THIS EVENING IN MOST AREAS BUT WILL STILL BE POSSIBLE IN THE
VICINITY OF THE FRONT IN NORTHERN ZONES OVERNIGHT. THE FRONT WILL
ACTUALLY BEGIN TO LIFT NORTH AFTER MIDNIGHT IN RESPONSE TO LOW
PRESSURE MOVING OUT OF THE OHIO VALLEY. WILL SEE A CHANCE OF
SHOWERS ELSEWHERE UNDER MOSTLY CLOUDY SKIES. SHOULD BE A MILD AND
MUGGY NIGHT WITH LOWS IN THE LOWER TO MID 60S.

MORE SHOWERS AND THUNDERSTORMS FOR FRIDAY AS LOW PRESSURE MOVES
INTO WESTERN NEW YORK. BEST CHANCE FOR RAIN WILL BE IN NORTHERN
AND WESTERN ZONES IN THE VICINITY OF THE FRONT. WITH PW'S CLIMBING
INTO THE 1.75 RANGE WILL LIKELY SEE SOME HEAVY DOWNPOURS IN
NORTHERN ZONES. WILL BE COOLER WITH HIGHS GENERALLY IN THE MID TO
UPPER 70S.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
SFC LOW TRACKS SLOWLY NE INTO SRN MOST CANADA JUST N OF THE ERN
GREAT LAKES AS IT IS CAUGHT UNDER THE UPR LVL CUTOFF LOW THAT IS
ALSO MOVING VERY SLOWLY TO THE N NE. A SFC FRONTAL SYSTEM EXTENDS TO
THE E OF THE LOW WITH A WRM FNT EXTENDING E BUT LOCATED S OF THE
FCST AREA WHILE A CD FNT EXTENDS S ALONG THE ERN SEABOARD BY 12Z
SATURDAY.

THE OVERALL SYSTEM TRACKS SLOWLY TO THE NE ON SATURDAY. THIS PATTERN
RESULTS IN RA FRIDAY NGT AND SATURDAY MORNING ALONG WITH PATCHY F
AHEAD OF THE WRM FNT IN VERY MOIST ENVIRONMENT. AN UPR LVL JET
SWINGS NE ON THE SE SIDE OF THE UPR LVL CUTOFF LOW PUSHING THE WRM
FNT NORTHWARD ON SATURDAY RESULTING IN INSTABILITY, MAINLY ELEVATED,
WHICH MAY CREATE EMBEDDED TSTMS IN THE AREA OF SHRA OVER THE FCST
AREA SATURDAY AFTERNOON.

THE CD FNT ...OR AN OCCLUDED FNT WHERE THE CD FNT CATCHES UP TO THE
SLOWER MOVING WRM FNT SLIDES THRU LATE SATURDAY NGT AND EARLY
SUNDAY. THIS FNT IS SLOW MOVING DUE TO THE UPR LVL FLOW COMING FROM
THE SW ON THE E SIDE OF THE SLOWLY NORTHWARD LIFTING CUTOFF LOW. THE
UPR LVL CUTOFF LOW OPENS UP ON SUNDAY AND SWINGS THRU THE REGION.
THOUGH THE BEST UPR LVL SUPPORT IS N OF THE FCST AREA THERE IS
ENOUGH SUPPORT AND INSTABILITY TO PRODUCE ISOLD TO SCT SHRA/TSTMS ON
SUNDAY...IN PARTICULAR IN THE AFTERNOON AFTER SOME PERIODS OF
SUNSHINE HELP DESTABILIZE THE ATMOSPHERE.

THE COMPLEX UPR LVL AND SFC SYSTEMS FINALLY MOVE OUT TO THE NE ON
MONDAY AS A WEAK UPR LVL AND SFC RIDGE BUILD IN BRINGING FAIR WX. AN
UPR LVL TROF AND SFC TROF OF LOW PRES THEN MOVE E FROM THE NATION'S
MID SECTION MONDAY NGT AND TUESDAY...BRINGING A THREAT OF ISOLD TO
MAYBE SCT SHRA TO THE FCST AREA. THIS SYSTEM WILL BE SLOW MOVING AS
THE UPR LVL TROF SLOWLY INTENSIFIES OVER THE ERN U.S. TUESDAY NGT
AND WEDNESDAY GIVING US A CONTINUED CHC OF SHRA. THE UPR LVL AND SFC
FEATURES MOVE E OF THE AREA WEDNESDAY NGT.

GENERALLY USED GFS40...HPC QPF AND BLEND OF MAV/MET MOS FOR FRIDAY
NGT AND SATURDAY. FOR REST OF THE LONG TERM FCST USED GMOS...EXCEPT
USED A BLEND OF GFS40, HPC GUIDANCE AND MEX MOS GUIDANCE FOR MAX AND
MIN TEMPS.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
SHORT TERM...AREAS OF MVFR/IFR CEILINGS IN AREAS OF MORNING FOG AND
STRATUS TODAY...BECOMING VFR. VFR WITH AREAS OF MVFR/IFR CEILINGS
AND VSBY TONIGHT AND FRIDAY.

LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...IFR OR LIFR CONDITIONS
LIKELY FRIDAY NGT THRU SATURDAY AS A WRM FNT THEN CD FNT MOVE
THRU. ISOLD TO SCT SHRA/TSTMS PSBL SUNDAY WITH PSBL MVFR CIG/VSBY.
WEAK HIGH PRES GIVES US VFR WX MONDAY.

&&

.MARINE...
SHORT TERM...NO FLAGS.

LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...WINDS STAY BELOW SCA
LEVELS THRU THE LONG TERM FCST PERIOD AS THE OVERALL PRES PATTERN
AND FLOW REMAIN FAIRLY WEAK. HOWEVER, A CONTINUED ONSHORE FLOW
FROM FRIDAY NGT THRU SUNDAY AND INTO SUNDAY NGT COULD EVENTUALLY
PUSH SEAS TO THE 5 FT SCA THRESHOLD OVER THE OPEN WATERS LATE
SATURDAY NGT THRU SUNDAY NGT.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...NONE.

&&

SYNOPSIS...
NEAR TERM...
SHORT TERM...STJEAN
LONG TERM...
AVIATION...
MARINE...
Hazardous weather outlook, Aug 9, 2:00 AM EST, 12 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
300 AM EDT THU AUG 9 2012

MEZ007>009-012>014-018>028-NHZ001>010-013-014-100700-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
300 AM EDT THU AUG 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150>154-100700-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
300 AM EDT THU AUG 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 9, 11:47 AM EST, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1247 PM EDT THU AUG 9 2012

MEZ007-008-091730-
NORTHERN FRANKLIN-NORTHERN OXFORD-
1247 PM EDT THU AUG 9 2012

...STRONG THUNDERSTORMS WILL IMPACT OXFORD COUNTY AND FRANKLIN COUNTY
THROUGH 130 PM EDT...

AT 1246 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED 6 MILES WEST OF BYRON...OR
ABOUT 13 MILES NORTHWEST OF RUMFORD...MOVING NORTHEAST AT 25 MPH.
THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND
BYRON...MADRID...PHILLIPS...DALLAS...SALEM AND REDINGTON THROUGH 130
PM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH
CAN BE EXPECTED.

IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.

LAT...LON 4511 7046 4487 7015 4462 7071 4472 7085

MARINE
Special weather statement, Aug 9, 12:08 PM EST, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
108 PM EDT THU AUG 9 2012

MEZ009-091800-
CENTRAL SOMERSET-
108 PM EDT THU AUG 9 2012

...STRONG THUNDERSTORMS WILL IMPACT SOMERSET COUNTY THROUGH 200 PM
EDT...

AT 108 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 11 MILES SOUTHWEST OF ATTEAN...OR ABOUT
15 MILES SOUTHWEST OF JACKMAN...MOVING EAST AT 20 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND AROUND ATTEAN...JACKMAN AND
LONG POND THROUGH 200 PM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH
CAN BE EXPECTED.

IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.

LAT...LON 4568 7006 4542 6999 4537 7047 4556 7051

MARINE
Special weather statement, Aug 9, 12:36 PM EST, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
136 PM EDT THU AUG 9 2012

MEZ008-009-013-014-091815-
CENTRAL SOMERSET-NORTHERN FRANKLIN-SOUTHERN FRANKLIN-SOUTHERN
SOMERSET-
136 PM EDT THU AUG 9 2012

...STRONG THUNDERSTORMS WILL IMPACT SOMERSET COUNTY AND FRANKLIN
COUNTY THROUGH 215 PM EDT...

AT 136 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM
6 MILES NORTHEAST OF CARRABASSETT VALLEY TO SALEM...OR ALONG A LINE
EXTENDING FROM 16 MILES EAST OF EUSTIS TO 16 MILES NORTH OF
FARMINGTON...MOVING NORTHEAST AT 35 MPH. THIS CLUSTER OF STRONG
THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND STRONG...SALEM...
CARRABASSETT VALLEY...AVON...KINGFIELD...NEW PORTLAND...CARATUNK...
THE FORKS...SOLON AND LAKE MOXIE THROUGH 215 PM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH
CAN BE EXPECTED.

IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.

LAT...LON 4533 6970 4499 6963 4477 7031 4499 7037
      4519 7024 4545 6975

MARINE
Special weather statement, Aug 9, 1:10 PM EST, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
210 PM EDT THU AUG 9 2012

MEZ009-091900-
CENTRAL SOMERSET-
210 PM EDT THU AUG 9 2012

...STRONG THUNDERSTORMS WILL IMPACT SOMERSET COUNTY THROUGH 300 PM
EDT...

AT 209 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER SOMERSET COUNTY...OR ABOUT 8 MILES
NORTH OF JACKMAN...MOVING NORTHEAST AT 10 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT SOMERSET COUNTY NEAR THE CANADIAN BORDER
THROUGH 300 PM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.

LAT...LON 4576 6988 4567 7036 4573 7041 4580 7043
      4585 7037 4587 7034 4588 7029 4591 7027
      4597 7015 4597 7006

KIMBLE
Special weather statement, Aug 9, 1:17 PM EST, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
217 PM EDT THU AUG 9 2012

MEZ009-091900-
CENTRAL SOMERSET-
217 PM EDT THU AUG 9 2012

...STRONG THUNDERSTORMS WILL IMPACT SOMERSET COUNTY THROUGH 300 PM
EDT...

AT 218 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTHWEST OF CARATUNK...OR ABOUT
22 MILES EAST OF EUSTIS...MOVING NORTHEAST AT 15 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND AROUND CARATUNK...THE FORKS AND
LAKE MOXIE THROUGH 300 PM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.

LAT...LON 4540 6973 4540 6972 4537 6972 4516 7001
      4528 7020 4550 6994

KIMBLE

The radar

The Portland,ME radar (KGYX), 65 km away, was scanning. The volume nearest the first event began at 19:00 UTC.

Open the radar archive at this moment

Event by event

3 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Oxford

When
August 9, 2:00 PM EST to 2:14 PM EST
Where
Oxford County, 0.69 mi N of North Woodstock
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
44.410, -70.630

A severe thunderstorm downed large branches and several rows of grape vines at the Prospect Hill Winery in North Woodstock.

Thunderstorm Wind, Cumberland

When
August 9, 11:02 PM EST to 11:08 PM EST
Where
Cumberland County, 3 mi ESE of Bridgton
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
44.033, -70.644

A severe thunderstorm uprooted or snapped more than 20 large trees at the Vicki Lyn Campground near Bridgton.

Thunderstorm Wind, Cumberland

When
August 9, 11:10 PM EST to 11:14 PM EST
Where
Cumberland County, 0.69 mi S of Harrison
Measured
50 kt (58 mph) estimated gust
Reported by
NWS Employee
Coordinates
44.110, -70.680

A severe thunderstorm downed several trees damaging fencing in Harrison.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Maine in 2012Every state in 2012This day in weather historyWarnings in Maine, August 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 409709, 409710, 409711.